# SDR 03FDEA01186

- Difficulty date: July 25, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- O/B FLAP (WING SIDE) O/B HINGE I/B AND O/B ACTUATOR ATTACHMENT   HOLES CORRODED.      LT WING- O/B FLAP (WING SIDE) O/B HINGE I/B AND O/B ACTUATOR ATTACHMENT   HOLES REPAIRED AS PER FEDEX EA 1-5750-71807.
